gastroenterologist-icon
Burning pain..
Burning pain in right side of stomach...took REBIPREZ L for last 4weeks ...feeling good...after finishing course...the burning pain restart...
67 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Will recommend getting an Upper GI Endoscopy done to find out the reason of ur symptoms . Till then can continue with PPI.
Next Steps
Consult Gastroenterologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.